An invariance principle for the law of the iterated logarithm. (English) Zbl 0132.12903

Full Text: DOI


[1] Chung, K. L., On the maximum partial sum of sequences of independent random variables, Trans. Amer. Math. Soc., 64, 205-233 (1948) · Zbl 0032.17102
[2] Diedonné, I.: Foundations of Modern Analysis, Pure and Applied Mathematics. New York-London: 1960. · Zbl 0100.04201
[3] Doob, J. L., Stochastic Processes, Wiley-Publications in Statistics (1959), New York-London: Wiley, New York-London
[4] Erdös, P.; Kac, M., On certain limit theorems of the theory of probability, Bull. Amer. Math. Soc., 52, 292-302 (1946) · Zbl 0063.01274
[5] Feller, W., The general form of the so-called law of the iterated logarithm, Trans. Amer. Math. Soc., 54, 373-402 (1943) · Zbl 0063.08417
[6] Hartman, P.; Wintner, A., On the law of the iterated logarithm, Amer. J. Math., 63, 169-176 (1941)
[7] Kolmogorov, A., Das Gesetz des iterierten Logarithmus, Math. Annalen, 101, 126-135 (1929)
[8] Lamperti, J., On convergence of stochastic processes, Trans. Amer. Math. Soc., 104, 430-435 (1962) · Zbl 0113.33502
[9] Loève, M.: Probability Theory, The University series in higher Mathem., Princeton (1960). · Zbl 0095.12201
[10] Riesz, F.; Nagy, B. Sz., Vorlesungen über Funktionalanalysis (1956), Berlin: Hochschulbücher fur Mathematik, Berlin · Zbl 0072.11902
[11] Skorokhod, A.B.: Research on the Theory of Random Processes. Kiew (1961) (in Russian). · Zbl 0108.14804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.